# SDR FDEA2020080751770

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 3,494 hours, 1,616 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113T4100401G
- Part serial: 004835
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SPOILER BOTTOM SIDE GOUGED ABOVE INBD FLAP OTBD CARRIAGE.   REPAIRED NR 5 SPOILER IAW EA H-5730-T0355639.
